# SDR DALA2025100707292

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 CABIN SEAT TRACKS UPPER SURFACE FOUND CORROSION AT FR53.8 TO FR53.9, -Y2462, RH. CORRECTIVE ACTION: SEAT TRACK REPLACED PER A330 SRM 51-72-11. (1238495)
